A method for solving a class of cyclic functional equations
Matematički vesnik, Tome 20 (1968) no. 3, p. 375
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
39B22
@article{MV_1968_20_3_a21,
author = {S. V. Pre\v{s}i\'c},
title = {A method for solving a class of cyclic functional equations},
journal = {Matemati\v{c}ki vesnik},
pages = {375 },
year = {1968},
volume = {20},
number = {3},
url = {http://geodesic.mathdoc.fr/item/MV_1968_20_3_a21/}
}
S. V. Prešić. A method for solving a class of cyclic functional equations. Matematički vesnik, Tome 20 (1968) no. 3, p. 375 . http://geodesic.mathdoc.fr/item/MV_1968_20_3_a21/